Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Nutrition and ExerciseNutrition and Exercise
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


acne
Mar 15, 2012

Hola Nelson, soy ingeniero quimico de peru de 36 años y el año pasado empeze un ciclo de esteroides sin tratamiento(junio-agosto)dedurabolin testosterona.gane 4 kilos actualmente peso lo mismo de cuando empeze, no hice el programa de mantenimiento con testosterona pero mi fastidio es mas por los efectos secundarios del acne.Se agravaron y me deprime , que debo hacer para que el siguiente ciclo pueda minimizar esto.

Response from Mr. Vergel

Toma sol, lavate bien dos veces al dia con producto para acne, toma zinc a 50 mg por dia, y trata de no usar mas de 250 mg por semana de testosterona ya que ella es la que aumenta el DHT que aumenta la grasa en la piel y acumulacion en los foliculos del pelo.

Nelson



Previous
Caida del cabello
Next
Electron therapy for swollen parotid glands

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement